# SDR DALA2017011100261

- Difficulty date: January 11, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 76,873 hours, 59,316 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cap
- Condition: Displaced
- Location: Apu Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AT THE GATE JUST PRIOR TO DEPARTURE, WHEN THE AIR-CONDITIONING SUPPLY SWITCHES WERE PLACED ON, THE FLIGHT ATTENDANTS NOTICED HAZE AND SMOKE ODOR IN THE AFT CABIN.  MAINTENANCE FOUND THE APU OIL CAP OFF AND OIL AROUND THE APU RAM AIR DOOR INLET. APU AND INLET CLEANED. DUCT BURNOUT PERFORMED, COALESCER BAGS REPLACED. NO FURTHER HAZE OR ODOR PRESENT. A/C RETURNED TO SERVICE.
